Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 123, Number 12

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Krull-Schmidt fails for Artinian modules
Alberto Facchini, Dolors Herbera, Lawrence S. Levy and Peter Vámos.
Proc. Amer. Math. Soc. 123 (1995), 3587-3592
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1277109
Modules with semi-local endomorphism ring
Dolors Herbera and Ahmad Shamsuddin.
Proc. Amer. Math. Soc. 123 (1995), 3593-3600
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1277114
Finitely graded local cohomology and the depths of graded algebras
Thomas Marley.
Proc. Amer. Math. Soc. 123 (1995), 3601-3607
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1283558
Bogomolov-Gieseker inequality and cohomology vanishing in characteristic $p$
Tohru Nakashima.
Proc. Amer. Math. Soc. 123 (1995), 3609-3613
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1291789
A natural orthogonal basis of eigenfunctions of the Hecke algebra acting on Cayley graphs
Jing Hua Kuang.
Proc. Amer. Math. Soc. 123 (1995), 3615-3622
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1301511
On the isomorphism problem for Burnside rings
Rolf Brandl and Thomas Huckle.
Proc. Amer. Math. Soc. 123 (1995), 3623-3626
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1285975
A note on the exponential Diophantine equation $x^{2}-2^{m}=y^{n}$
Yongdong Guo and Mao Hua Le.
Proc. Amer. Math. Soc. 123 (1995), 3627-3629
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1291786
Characterization of Hilbert functions of Gorenstein Artin algebras with the weak Stanley property
Tadahito Harima.
Proc. Amer. Math. Soc. 123 (1995), 3631-3638
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1307527
On the depth of blowup algebras of ideals with analytic deviation one
Santiago Zarzuela.
Proc. Amer. Math. Soc. 123 (1995), 3639-3647
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1286012
Every separable Banach space is isometric to a space of continuous nowhere differentiable functions
L. Rodríguez-Piazza.
Proc. Amer. Math. Soc. 123 (1995), 3649-3654
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1328375
Weighted norm estimates for oblique derivative problems
G. M. Troianiello.
Proc. Amer. Math. Soc. 123 (1995), 3655-3663
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1307569
The $𝜎$-class generated by balls contains all Borel sets
Vladimír Olejček.
Proc. Amer. Math. Soc. 123 (1995), 3665-3675
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1327035
A counterexample to the “fine” problem in pluripotential theory
Urban Cegrell and Evgeny A. Poletsky.
Proc. Amer. Math. Soc. 123 (1995), 3677-3679
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1277101
Generalized conditional expectations
William E. Hornor.
Proc. Amer. Math. Soc. 123 (1995), 3681-3685
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1277115
The Berezin symbol and multipliers of functional Hilbert spaces
Semra Kiliç.
Proc. Amer. Math. Soc. 123 (1995), 3687-3691
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1277120
Moduli of near convexity of the Baernstein space
Józef Banaś, Leszek Olszowy and Kishin Sadarangani.
Proc. Amer. Math. Soc. 123 (1995), 3693-3699
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1277094
Porous sets and convergence of Fourier series
Casper Goffman.
Proc. Amer. Math. Soc. 123 (1995), 3701-3703
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1283550
Isolated singularities of Monge-Ampère equations
Friedmar Schulz and Lihe Wang.
Proc. Amer. Math. Soc. 123 (1995), 3705-3708
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1277131
Compactness criteria for integral operators in $L^{∞}$ and $L^{1}$ spaces
S. P. Eveson.
Proc. Amer. Math. Soc. 123 (1995), 3709-3716
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1291766
Bounded sets in (LF)-spaces
José Bonet and Carmen Fernández.
Proc. Amer. Math. Soc. 123 (1995), 3717-3723
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1277098
The decay of subharmonic functions of finite order along a ray
J. M. Anderson and A. M. Ulanovsky.
Proc. Amer. Math. Soc. 123 (1995), 3725-3730
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1277089
A parameterization of the period $3$ hyperbolic components of the Mandelbrot set
Dante Giarrusso and Yuval Fisher.
Proc. Amer. Math. Soc. 123 (1995), 3731-3737
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1301497
The Teichmüller flow is Hamiltonian
Howard Masur.
Proc. Amer. Math. Soc. 123 (1995), 3739-3747
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1283559
$L^{p}$ norms of the Borel transform and the decomposition of measures
B. Simon.
Proc. Amer. Math. Soc. 123 (1995), 3749-3755
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1277133
Generalizations of semi-Fredholm operators
Richard Bouldin.
Proc. Amer. Math. Soc. 123 (1995), 3757-3764
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1301011
Harmonic polynomials and Dirichlet-type problems
Sheldon Axler and Wade Ramey.
Proc. Amer. Math. Soc. 123 (1995), 3765-3773
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1277092
Ostrowski type inequalities
George A. Anastassiou.
Proc. Amer. Math. Soc. 123 (1995), 3775-3781
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1283537
Hardy-Bohr positivity
J. DeFranza and K. Zeller.
Proc. Amer. Math. Soc. 123 (1995), 3783-3788
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1283545
Nonlinear degenerate elliptic partial differential equations with critical growth conditions on the gradient
Kwon Cho and Hi Jun Choe.
Proc. Amer. Math. Soc. 123 (1995), 3789-3796
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1285981
Banach space properties of $L^{1}$ of a vector measure
Guillermo P. Curbera.
Proc. Amer. Math. Soc. 123 (1995), 3797-3806
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1285984
Some trace inequalities for discrete groups of Möbius transformations
Chun Cao.
Proc. Amer. Math. Soc. 123 (1995), 3807-3815
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1301013
Smooth norms that depend locally on finitely many coordinates
Petr Hájek.
Proc. Amer. Math. Soc. 123 (1995), 3817-3821
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1285993
Semi-Fredholm operators with finite ascent or descent and perturbations
Vladimir Rakočević.
Proc. Amer. Math. Soc. 123 (1995), 3823-3825
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1286004
Actions of regular multiplicative unitaries on $C^{*}$-algebras
Hideki Nakamura.
Proc. Amer. Math. Soc. 123 (1995), 3827-3835
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1286003
Jacobian elliptic functions and minimal surfaces
Faruk F. Abi-Khuzam.
Proc. Amer. Math. Soc. 123 (1995), 3837-3849
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1301004
Affine surfaces whose geodesics are planar curves
Luc Vrancken.
Proc. Amer. Math. Soc. 123 (1995), 3851-3854
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1283565
Riemannian metrics with large first eigenvalue on forms of degree $p$
G. Gentile and V. Pagliara.
Proc. Amer. Math. Soc. 123 (1995), 3855-3858
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1277111
Every $low_{2}$ Boolean algebra has a recursive copy
John J. Thurber.
Proc. Amer. Math. Soc. 123 (1995), 3859-3866
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1283564
Adding small sets to an $N$-set
Zuzana Bukovská and Lev Bukovský.
Proc. Amer. Math. Soc. 123 (1995), 3867-3873
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1285977
Anderson inequality is strict for Gaussian and stable measures
Maciej Lewandowski, Michał Ryznar and Tomasz Żak.
Proc. Amer. Math. Soc. 123 (1995), 3875-3880
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1264821
Chains of idempotents in $𝛽\bold N$
Neil Hindman and Dona Strauss.
Proc. Amer. Math. Soc. 123 (1995), 3881-3888
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1301502
The $H$-space squaring map on $Ω^{3}S^{4n+1}$ factors through the double suspension
William Richter.
Proc. Amer. Math. Soc. 123 (1995), 3889-3900
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1273520
On characteristics of circle invariant presymplectic forms
Augustin Banyaga and Philippe Rukimbira.
Proc. Amer. Math. Soc. 123 (1995), 3901-3906
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1307491
Handlebody orbifolds and Schottky uniformizations of hyperbolic $2$-orbifolds
Marco Reni and Bruno Zimmermann.
Proc. Amer. Math. Soc. 123 (1995), 3907-3914
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1307560